# SDR CA040318001

- Difficulty date: March 9, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 2,636 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3032151
- Part serial: 8A803
- Condition: Burned
- Location: Engine Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE HOT END BORESCOPE INSPECTION, HOT END DISTRESS WAS NOTED.  POWER SECTION REMOVED FROM AIRCRAFT, HOT END REMOVED. COMBUSTION CHAMBER CRACKED (MANY) ON NR 2 LOUVERED COOLING RING.  SMALL DUCT BURNED/WARPED IN TWO AREAS (VANES).  VANE RING ASSEMBLY, SEVERE BURNING ON 1 VANE AT TRAILING EDGE APPROXIMATELY .5 SQUARE INCH MISSING.  ADJACENT VANE TRAILING EDGE CRACKED. VANE RIM BURNED AND CRACKED (3032151).  HOUSING ASSEMBLY, CT SHROUD, ONE SEGMENT 3018503 WARPED INWARD CAUSING CT BLADE CONTACT.   BLADE LEADING EDGE AT TIP ROUNDED. DISK/BLADE ASSEMBLY, CONTACT WITH WARPED BLADE SHROUD SEGMENT.
